Alert archive / Ohio / River Flood Advisories in 2012

River Flood Advisory 4, NWS Wilmington, OH

March 15, 2012Licking County, Ohio

NWS Wilmington, OH issued this river flood advisory at Mar 15, 2012, 12:17 PM EDT for Licking County, Ohio. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2012, 12:17 PM EDT (16:17 UTC)
Expired
Mar 15, 2012, 5:14 PM EDT
In force
5 hr
Issued by
NWS Wilmington, OH

County Licking County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Licking River (OH) at Newark (Ohio Street) (NKOO1).

Action stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03146405, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS81 KILN 151617
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT THU MAR 15 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING LOCATIONS...

  NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE


OHC089-160017-
/O.NEW.KILN.FL.Y.0004.120315T1617Z-120317T0415Z/
/NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1217 PM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD ADVISORY FOR
  THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE,
* UNTIL LATE FRIDAY NIGHT.
* AT 12 PM THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 19 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET THIS AFTERNOON THEN 
  BEGIN FALLING.
* AT STAGES JUST BELOW 19 FEET, FLOOD WATERS WILL APPROACH HOMES IN
  LITTLE TEXAS. THE BABE RUTH BASEBALL DIAMOND IS ALSO FLOODED.
  
$$
2 follow-up statements
997 
WGUS81 KILN 151823
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
223 PM EDT THU MAR 15 2012

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS...

  NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE


OHC089-152330-
/O.EXT.KILN.FL.Y.0004.000000T0000Z-120315T2330Z/
/NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
223 PM EDT THU MAR 15 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE
* UNTIL THIS EVENING.
* AT 2 PM THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 19 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL.
* AT STAGES NEAR 18 FEET, FLOOD WATERS WILL CONTINUE TO 
  RECEDE FROM THE LITTLE TEXAS AREA...AS WELL AS THE BABE
  RUTH BASEBALL DIAMOND.

$$
138 
WGUS81 KILN 152114
FLSILN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAR 15 2012

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING LOCATIONS...

  NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE

OHC089-152144-
/O.CAN.KILN.FL.Y.0004.000000T0000Z-120315T2330Z/
/NKOO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
514 PM EDT THU MAR 15 2012

THE FLOOD ADVISORY IS CANCELLED FOR
  THE NORTH FORK LICKING RIVER AT NEWARK OHIO STREET BRIDGE
* AT 5 PM THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 19 FEET.
* THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL THIS EVENING.
  

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood advisory went out at Mar 15, 5:16 AM EDT, 7 hours 1 minute earlier.

Area forecast discussion, Mar 15, 5:16 AM EDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EDT THU MAR 15 2012

.SYNOPSIS...
A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE
THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE
AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE
WEEKEND AND INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE
FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE
NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE
STORMS ACROSS THE FA.  THERE WILL THEN BE A BRIEF LULL IN THE
PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE
LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL
THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY.
MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL
OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE
TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH
HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF
GUIDANCE FOR HIGH TEMPERATURES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK
DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST
THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES
ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH
DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE
UPPER LEVEL RIDGE BUILDS INTO THE AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH
THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE
CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY
DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT
LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF
THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS
TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL
HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS
IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL
ISSUANCE.

SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA
THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW
IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE
TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY
WITH SOME GUSTS AROUND 20 KT POSSIBLE.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Mar 15, 10:48 AM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1048 AM EDT THU MAR 15 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1048 AM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA
TODAY. MAINLY SMALL HAIL AND LOCALIZED FLOODING WILL BE POSSIBLE
FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 15, 11:09 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             5 WSW FINNEYTOWN        39.19N 84.59W
03/15/2012  E0.88 INCH       HAMILTON           OH   TRAINED SPOTTER

            HAIL COVERING THE GROUND NEAR INTERSECTION OF NORTH BEND
            ROAD AND CLOVER LEAF LANE.

&&

KURZ
Special weather statement, Mar 15, 11:45 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1145 AM EDT THU MAR 15 2012

OHZ063-064-071>074-077>082-088-151645-
ADAMS OH-BROWN OH-CLINTON OH-FAYETTE OH-HAMILTON OH-HOCKING OH-
PICKAWAY OH-PIKE OH-ROSS OH-SCIOTO OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
1145 AM EDT THU MAR 15 2012

...THUNDERSTORMS WITH HAIL AND HEAVY RAIN MOVING ACROSS SOUTHERN
OHIO...

SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN
OHIO AND WILL CONTINUE TO DO SO THROUGH EARLY AFTERNOON.

THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF
PENNIES AND WIND GUSTS TO AROUND 40 MPH. TORRENTIAL RAINFALL RATES
ARE ALSO POSSIBLE. A QUICK ONE TO TWO INCHES OF RAIN IS POSSIBLE FOR
FOR AREAS ALONG AND NORTH OF THE OHIO RIVER. THIS MAY LEAD TO
LOCALIZED FLOODING...AND RAPID RISES OF SMALL CREEKS AND STREAMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...ABERDEEN...
HILLSBORO...LEESBURG...WINCHESTER...WASHINGTON COURT HOUSE...
BELFAST...SEAMAN...MANCHESTER...MARSHALL...WEST UNION AND GREENFIELD.

ALSO...MOWRYSTOWN...RUSSELLVILLE...REDOAK...FINCASTLE...NEW MARKET...
HIGHLAND...SAMANTHA AND JASPER MILLS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3859 8285 3875 8288 3860 8329 3870 8351
      3863 8367 3865 8376 3876 8387 3880 8416
      3909 8436 3914 8472 3931 8451 3929 8436
      3943 8434 3958 8415 3950 8264 3936 8274
      3916 8278 3896 8280 3886 8271 3858 8279
Local storm report, Mar 15, 11:48 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     HAIL             2 W WILMINGTON          39.45N 83.87W
03/15/2012  E0.50 INCH       CLINTON            OH   NWS EMPLOYEE

1147 AM     HAIL             5 NNW WILMINGTON        39.52N 83.85W
03/15/2012  E0.75 INCH       CLINTON            OH   TRAINED SPOTTER

            NEAR THE I-71 AND US-68 INTERCHANGE.

&&

HATZOS
Special weather statement, Mar 15, 11:55 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT THU MAR 15 2012

OHZ053>055-062>064-151700-
CLARK OH-FAYETTE OH-FRANKLIN OH-GREENE OH-MADISON OH-PICKAWAY OH-
1155 AM EDT THU MAR 15 2012

SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ARE MOVING ACROSS SOUTHERN
OHIO AND WILL CONTINUE TO DO SO THROUGH 1 PM.

THE STRONGEST OF THESE STORMS WILL PRODUCE HAIL UP TO THE SIZE OF
PENNIES...WINDS GUST UP TO 40 MPH...AND TORRENTIAL RAINFALL RATES. A
QUICK ONE TO TWO INCHES OF RAIN IS POSSIBLE THIS MAY LEAD TO
LOCALIZED FLOODING...AND RAPID RISES OF SMALL CREEKS AND STREAMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE...
BLOOMINGBURG...NEW HOLLAND...MOUNT STERLING...WILLIAMSPORT...SOUTH
BLOOMFIELD...LOGAN ELM VILLAGE...CIRCLEVILLE...ASHVILLE AND
GROVEPORT.

ALSO...BOOKWALTER...MIDWAY...MADISON MILLS...PANCOASTBURG...DEER
CREEK LAKE...DERBY...FIVE POINTS AND HARRISBURG ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3988 8282 3951 8286 3957 8396 3977 8385

LATTO
Local storm report, Mar 15, 12:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HAIL             CLARKSVILLE             39.40N 83.98W
03/15/2012  E1.00 INCH       CLINTON            OH   TRAINED SPOTTER

&&

ASL
Local storm report, Mar 15, 12:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             4 WSW FINNEYTOWN        39.20N 84.57W
03/15/2012  E1.00 INCH       HAMILTON           OH   PUBLIC

            VIA BROADCAST MEDIA

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:29 AM EDTSpecial Weather StatementILNRoss31 min
Mar 15, 3:45 AM EDTSpecial Weather StatementILNScioto30 min
Mar 15, 4:10 AM EDTSpecial Weather StatementILNRoss35 min
Mar 15, 4:49 AM EDTSpecial Weather StatementILNLicking26 min
Mar 15, 4:55 AM EDTSpecial Weather StatementILNLicking35 min
Mar 15, 5:56 AM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Mar 15, 7:16 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking59 min
Mar 15, 7:30 AM EDTRiver Flood AdvisoryILNLicking6 hr
Mar 15, 7:34 AM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Mar 15, 8:07 AM EDTAreal Flood WarningILNFairfield, Licking6 hr
Mar 15, 8:49 AM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Mar 15, 9:11 AM EDTSpecial Weather StatementILNButler, Warren64 min
Mar 15, 9:23 AM EDTSpecial Weather StatementILNAuglaize37 min
Mar 15, 10:11 AM EDTSpecial Weather StatementILNHamilton49 min
Mar 15, 10:17 AM EDTSpecial Weather StatementILNButler28 min
Mar 15, 10:18 AM EDTSevere Thunderstorm WarningILNWarren27 min
Mar 15, 10:27 AM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren3 hr
Mar 15, 10:51 AM EDTSpecial Weather StatementILNAdams, Brown, Butler, Clermont, Hamilton, Highland and 3 more54 min
Mar 15, 11:03 AM EDTFlash Flood WarningILNClermont, Hamilton, Warren2 hr
Mar 15, 11:18 AM EDTSevere Thunderstorm WarningILNClinton, Warren30 min
Mar 15, 11:30 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Highland, Pike, Ross and 1 more3 hr
Mar 15, 11:45 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more60 min
Mar 15, 11:55 AM EDTSpecial Weather StatementILNFayette, Greene, Pickaway65 min
Mar 15, 11:59 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Ross3 hr
Mar 15, 1:59 PM EDTAreal Flood AdvisoryILNLicking2 hr
Mar 15, 2:32 PM EDTSpecial Weather StatementILNFairfield, Pickaway58 min
Mar 15, 3:29 PM EDTSpecial Weather StatementILNMiami46 min
Mar 15, 3:49 PM EDTSpecial Weather StatementILNFayette41 min
Mar 15, 3:51 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more14 hr
Mar 15, 4:18 PM EDTSpecial Weather StatementILNAuglaize42 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin34 min
Mar 15, 4:48 PM EDTSpecial Weather StatementILNShelby42 min
Mar 15, 4:51 PM EDTSpecial Weather StatementILNHamilton69 min
Mar 15, 4:57 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan33 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby38 min
Mar 15, 5:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby36 min
Mar 15, 5:39 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Mar 15, 5:42 PM EDTSevere Thunderstorm WarningILNLogan, Shelby48 min
Mar 15, 5:45 PM EDTSevere Thunderstorm WarningILNClermont45 min
Mar 15, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
Mar 15, 6:09 PM EDTSevere Thunderstorm WarningILNBrown36 min
Mar 15, 6:20 PM EDTAreal Flood AdvisoryILNShelby115 min
Mar 15, 6:22 PM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Mar 15, 6:24 PM EDTSpecial Weather StatementILNButler, Hamilton, Preble51 min
Mar 15, 6:25 PM EDTSevere Thunderstorm WarningILNLogan, Shelby33 min
Mar 15, 6:29 PM EDTSevere Thunderstorm WarningILNClermont46 min
Mar 15, 6:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren32 min
Mar 15, 6:53 PM EDTSpecial Weather StatementILNBrown52 min
Mar 15, 7:15 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Darke, Miami, Montgomery and 1 more60 min

Nearby

River Flood Advisories in Ohio, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.